You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

The Binomial Equation xp - 1 = 0

Charlotte Angas Scott
American Journal of Mathematics
Vol. 8, No. 3 (Jul., 1886), pp. 261-264
DOI: 10.2307/2369409
Stable URL:
Page Count: 4
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
The Binomial Equation xp - 1 = 0
We're having trouble loading this content. Download PDF instead.